MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ION; SYSTEM CART

INTUITIVE SURGICAL, INC ION; SYSTEM CART
Model Number 380748-60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 01/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the current information provided, the cause of the operative complication cannot be determined.A follow-up mdr will be submitted if additional information is obtained.System log review: per an isi advanced failure engineer, a system log review cannot be performed because the system logs are not available at this time.No image or video clips for the reported event were submitted by the customer for review.This event is being reported due to the following conclusion: after completion of an ion endoluminal lung biopsy procedure, the patient developed a pneumothorax.A chest tube was placed to resolve the pneumothorax.
 
Event or Problem Description
It was reported that after an ion endoluminal lung biopsy procedure, the patient developed a pneumothorax which required chest tube placement.The physician believed the device did not cause or contribute to the event.The patient was reported to be stable.There was no allegation of device malfunction associated with the event.Intuitive surgical, inc.(isi) made multiple follow-up attempts to obtain additional information; however, no further details have been received as of the date of this report.

Brand Name
ION
Common Device Name
SYSTEM CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key16429334
Report Number2955842-2023-10837
Device Sequence Number5411134
Product Code EOQ
UDI-Device Identifier00886874116272
UDI-Public(01)00886874116272
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K182188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380748-60
Device Catalogue Number380748
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ION ENDOLUMINAL SYSTEM.
Patient SexUnknown